×

zbMATH — the first resource for mathematics

Periodic solutions of x”+f(x,t)=0 via the Poincaré-Birkhoff theorem. (English) Zbl 0285.34028

MSC:
34C25 Periodic solutions to ordinary differential equations
37-XX Dynamical systems and ergodic theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birkhoff, G.D; Birkhoff, G.D, An extension of Poincaré’s last geometric theorem, (), 47, 252-266, (1925)
[2] Birkhoff, G.D, Dynamical systems, (1927), American Mathematical Society New York · Zbl 0171.05402
[3] Coddington, E; Levinson, N, Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0064.33002
[4] Morris, G.R, An infinite class of periodic solutions of \(ẍ + 2x\^{}\{3\} = p(t)\), (), 157-164 · Zbl 0134.07203
[5] Moser, J, ()
[6] Nehari, Z, Characteristic values associated with a class of nonlinear second-order differential equations, Acta math., 105, 141-175, (1961) · Zbl 0099.29104
[7] Rabinowitz, P, Some aspects of nonlinear eigenvalue problems, Rocky mountain J. math., 3, 161-202, (1973) · Zbl 0255.47069
[8] Wolkowisky, J, Branches of periodic solutions of the nonlinear Hill’s equation, J. differential equations, 11, 385-400, (1972) · Zbl 0217.12101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.